# SDR FDEA202011052777

- Difficulty date: November 5, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 52,475 hours, 27,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: A57110310202
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX FRONT SPAR VERTICAL STIFFENER AT Y953 LOWER END CRACKED.   REPAIRED THE CENTER WING BOX FRONT SPAR VERTICAL STIFFENER AT Y953 LOWER END CRACK, PER A300-600 SRM57-10-21 FIG 201.  THIS IS CATEGORY A REPAIR.  MAJOR REPAIR, IAW FEDEX GMM6-2-100.
